MAUDE Adverse Event Report: BEEKLEY CORPORATION POINTGUARDS; Tape and bandage, adhesive

BEEKLEY CORPORATION POINTGUARDS; Tape and bandage, adhesive
Model Number 315
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A temporary mark cover fell off during radiation treatment resulting in loss of the mark.As a result, ct simulation was repeated.

Brand Name
POINTGUARDS
Common Device Name
Tape and bandage, adhesive
Manufacturer (Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer (Section G)
BEEKLEY CORPORATION
1prestige lane
bristol CT 06010
Manufacturer Contact
kate chase
1 prestige lane
bristol, CT 06010
8605834700
MDR Report Key25376907
Report Number9021987-2026-00002
Device Sequence Number16089945
Product Code KGX
UDI-Device Identifier00815137020254
UDI-Public(01)00815137020254(10)315.26000225
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number315
Device Catalogue Number315
Device Lot Number315.26000225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown